Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 2, Pages 293-298
http://dx.doi.org/10.1155/S0161171295000366

Fixed points and their approximations for asymptotically nonexpansive mappings in locally convex spaces

Department of Mathematics, Anna University, Madras 600 025, India

Received 19 March 1992

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Vijayaraju, “Fixed points and their approximations for asymptotically nonexpansive mappings in locally convex spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 293-298, 1995. https://doi.org/10.1155/S0161171295000366.